×

zbMATH — the first resource for mathematics

Group algebras. (English) Zbl 0219.20002

MSC:
20C05 Group rings of finite groups and their modules (group-theoretic aspects)
20F24 FC-groups and their generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Connell, I, On the group ring, Canad. J. math., 15, 650-685, (1963) · Zbl 0121.03502
[2] Dixmier, J, LES anneaux d’opérateurs de classe finie, Ann. sci. école norm. sup., 66, 209-261, (1949) · Zbl 0036.35802
[3] Dixmier, J, Sur la reduction des anneaux d’opérateurs, Ann. sci. école norm. sup., 68, 185-202, (1951) · Zbl 0043.32701
[4] Godement, R, Mémoire sur la théorie des caractères, J. math. pures appl., 30, 1-110, (1951)
[5] Herstein, I.N, Non-commutative rings, () · Zbl 0874.16001
[6] Isaacs, I.M; Passman, D.S, Groups with representations of bounded degree, Canad. J. math., 16, 299-309, (1964) · Zbl 0124.26701
[7] Kaplansky, I, Rings with polynomial identity, Bull. amer. math. soc., 54, 575-580, (1948) · Zbl 0032.00701
[8] Kaplansky, I, Projections in Banach algebras, Ann. of math., 53, 235-249, (1951) · Zbl 0042.12402
[9] Kaplansky, I, Commutative rings, (1966), Queen Mary College Mathemathics Notes London · Zbl 0203.34601
[10] Kaplansky, I, Rings of operators, (1968), Benjamin New York · Zbl 0212.39101
[11] Kurosh, A.G, (), Russian transl K. A. Hirsch
[12] Loomis, L, Abstract harmonic analysis, (1953), Van Nostrand Princeton, N. J
[13] Mackey, G, The theory of group representations, University of Chicago lecture notes, (1955), Chicago, Ill.
[14] Mautner, F.I, The structure of the regular representation of certain discrete groups, Duke math. J., 17, 437-441, (1950) · Zbl 0040.30002
[15] Neumann, B.H, Groups with finite classes of conjugate elements, (), 178-187 · Zbl 0043.02401
[16] Passman, D, Nil ideals in group rings, Mich. math. J., 9, 375-384, (1962) · Zbl 0113.02903
[17] Posner, E, Prime rings satisfying a polynomial identity, (), 180-184 · Zbl 0215.38101
[18] Procesi, C, Non-commutative affine rings, Atti accad. naz. lincei mem. cl. sci. fis. math. natuur. sez., 1, 237-255, (1967) · Zbl 0204.04802
[19] Rickart, C, General theory of Banach algebras, (1960), Van Nostrand Princeton, N.J · Zbl 0095.09702
[20] Small, Lance, Orders in Artinian rings, J. alg., 4, 13-41, (1966) · Zbl 0147.28703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.